Irresolvable left topological groups

Authors

  • I. V. Protasov Kyiv Nat. Taras Shevchenko Univ.

Abstract

We prove that an irresolvable left topological group is of the first category. The pseudocharacter of an irresolvable left topological groupG is countable, provided thatG is Abelian or its cardinality is nonmeasurable. Some other cardinal invariants of an irresolvable left topological group are also determined.

Published

25.06.2000

Issue

Section

Research articles

How to Cite

Protasov, I. V. “Irresolvable Left Topological Groups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 6, June 2000, pp. 758–765, https://umj.imath.kiev.ua/index.php/umj/article/view/4470.